HI, IT will get BETTER!!!! ITS the 4th shot and mine was the worst up until 8th shot . But I have lung difficulties and I am getting better. IT is the medicine, and everyone says that we are all different and react different. But MINE were like yours , how old are you. Im 52 and I think they will get better. Positive thinking and MIND SET< some days you might have to miss work, everyone amazes me, they all work!!!!! Im tring to get my house cleaned, and after I heal up lungs better then I will have energy. I wish you luck, stay strong, compromise and take a day off , TALK TO MD TOO!!!!! I laid in bed and would eat, sleep, rest and take pills and that was it. for weeks. I am wondering if my REBETOL is worse than the shot.ITS shot day today and I will try harder and I know how you feel , good luck and this is the best place to go for support. Aubbie GOD BLESS!!!
Thank you so much for your comment. I am 45 as of 9-8-05, but I feel as though I am 95, seriously!!!! I know it will get better, I just want to hear it from others that have already been where I am at with the tx program. I am very lucky to be able to miss work if I just cant produce on any given day. I just want some energy. On Sat. & Sun. I go from one piece of funrniture to the other, just trying to get comfortable. I look around and see all the things I need to do. I might get up and dust one end table and litterally feel like I just cleaned the entire house. That simply kills me mentally and seems to put me in the bad mood zone. Example: Just looking out my living room window letting my mind run wild seems to make me very mad. I ask myself why are you mad? I do not have a clue. Yesterday putting lotion on my legs, I realized I was crying as if I was at a funeral. The mind games are really getting to me. I will succeed though, I'm just very glad for this forum to vent and hear from others that know what we are dealing with day in and day out.
Good Luck to all!!!!!!!!!!
even with anti depressants, sleep meds, etc... i dont think there is an easy way to get thru the treatment. honestly. but we do what we have to do to get rid of the virus. its one day at a time. rest when you can, exercise what you can, eat good as possible. try to stay positive, and you will make it.
it could very well be that the ribavirin is doing a good number on your hgb, I found out that ANY drop, no matter how minute would be felt big time. You are at the mark for the anemia to start. keep an eye on your bloodwork and if it becomes extreme, insist on Procrit. Most people expect a big reaction with the shots, but it is the slowly creeping riba that will give you that extreme fatigue and shortness of breath.
I agree with Cuteus on this one, have some blood work done. Such a drastic change in physical steam, could possibly be from anemia. Check your RBC's, and if low demand procrit. Takes two weeks to get your numbers back up, but you will feel a lot better. I would also ask the Dr about possibly getting on an AD like Effexor to take the edge off. Effexor helps with depression and anxiety.
Tonight is shot 47 for me, and still working fulltime.
I so relate to you emotionally. I'm on week 10 and I'm so wiped out. I'm working only 2 days a week and spend alot of time in bed. It's driving me crazy, my blood counts aren't low enough for procrit but my doc says the meds cause the dizziness and exhaustion also.
Although the last year before I started tx I was starting to get run down, I was still a relitively active person. I fight with myself that it's all in my head but when I can't breath and the world in spinning I find that just relaxing is the only thing that helps.
My lexapro was upped to 20mg this week because I was starting to get too frustrated and anxious(about feeling bad all the time), I'm hoping the days will come soon that I can get back to some sort of life. In the end I know it's just one day at a time; and that is the only thing that keeps me going. thanks for listening